Alert archive / Oklahoma / River Flood Warnings in 2013
River Flood Warning 6, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 18, 2013, 11:58 AM CDT for Adair County, Oklahoma. It took effect at Apr 18, 2013, 8:01 PM CDT. It was in force for 22 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2013, 11:58 AM CDT (16:58 UTC)
- In effect from
- Apr 18, 2013, 8:01 PM CDT
- Expired
- Apr 19, 2013, 5:56 PM CDT
- In force
- 22 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Adair County, OK
The radar
The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 16:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River (AR OK) near Watts (WTTO2). The gauge peaked at 16.96 ft at Apr 19, 2013, 1:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
249 WGUS44 KTSA 181658 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 1158 AM CDT THU APR 18 2013 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. OKC001-190058- /O.NEW.KTSA.FL.W.0006.130419T0101Z-130419T2256Z/ /WTTO2.2.ER.130419T0101Z.130419T0600Z.130419T1656Z.NO/ 1158 AM CDT THU APR 18 2013 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE ILLINOIS RIVER NEAR WATTS. * FROM THIS EVENING TO FRIDAY AFTERNOON. * AT 1100 AM THURSDAY THE STAGE WAS 6.26 FEET. * FLOOD STAGE IS 13.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 18.3 FEET BY FRIDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. THE ADDITIONAL HEAVY RAIN UPSTREAM OF WATTS WILL CAUSE A FAST RISE ALONG THE ILLINOIS RIVER TODAY AND IMMEDIATE ACTION SHOULD BE TAKEN TO PROTECT INTERESTS ALONG THE RIVER. * IMPACT...AT 19.0 FEET...MODERATE FLOODING OCCURS FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. FARMLANDS AND PERMANENT CAMPGROUNDS ARE AFFECTED. SEVERAL CABINS IN THE FIDLERS BEND AREA MAY BE FLOODED. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$
4 follow-up statements
746 WGUS84 KTSA 181927 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 227 PM CDT THU APR 18 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC001-190327- /O.EXT.KTSA.FL.W.0006.130419T0136Z-130419T2252Z/ /WTTO2.2.ER.130419T0136Z.130419T0600Z.130419T1652Z.NO/ 227 PM CDT THU APR 18 2013 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR WATTS. * FROM THIS EVENING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM THURSDAY THE STAGE WAS 6.87 FEET. * FLOOD STAGE IS 13.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 18.5 FEET BY AROUND MIDNIGHT TONIGHT. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * IMPACT...AT 19.0 FEET...MODERATE FLOODING OCCURS FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. FARMLANDS AND PERMANENT CAMPGROUNDS ARE AFFECTED. SEVERAL CABINS IN THE FIDLERS BEND AREA MAY BE FLOODED. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-190327- /O.EXT.KTSA.FL.W.0005.130419T0420Z-130421T0100Z/ /TALO2.1.ER.130419T0420Z.130420T0600Z.130420T1900Z.NO/ 227 PM CDT THU APR 18 2013 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * FROM THIS EVENING TO SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM THURSDAY THE STAGE WAS 7.84 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 13.7 FEET BY SATURDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY SATURDAY AFTERNOON. * IMPACT...AT 14.0 FEET...MODERATE FLOODING OCCURS FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. ACCESS ROADS EAST OF THE COMBS BRIDGE NEAR EAGLES BLUFF WILL BE IMPASSABLE. EXTREME TURBULENCE MAKES THE RIVER TOO HAZARDOUS FOR FLOATING. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
449 WGUS84 KTSA 190155 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 855 PM CDT THU APR 18 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY. ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC001-190955- /O.EXT.KTSA.FL.W.0006.000000T0000Z-130419T2119Z/ /WTTO2.2.ER.130419T0217Z.130419T0600Z.130419T1519Z.NO/ 855 PM CDT THU APR 18 2013 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR WATTS. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM THURSDAY THE STAGE WAS 11.15 FEET. * FLOOD STAGE IS 13.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT AND CREST OVERNIGHT NEAR 18.3 FEET. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * IMPACT...AT 19.0 FEET...MODERATE FLOODING OCCURS FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. FARMLANDS AND PERMANENT CAMPGROUNDS ARE AFFECTED. SEVERAL CABINS IN THE FIDLERS BEND AREA MAY BE FLOODED. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-190955- /O.EXT.KTSA.FL.W.0005.130419T0148Z-130420T2341Z/ /TALO2.1.ER.130418T2242Z.130420T0600Z.130420T1741Z.NO/ 855 PM CDT THU APR 18 2013 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM THURSDAY THE STAGE WAS 11.69 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CONTINUE RISING AND CREST NEAR 13.8 FEET FRIDAY NIGHT. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY SATURDAY AFTERNOON. * IMPACT...AT 14.0 FEET...MODERATE FLOODING OCCURS FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. ACCESS ROADS EAST OF THE COMBS BRIDGE NEAR EAGLES BLUFF WILL BE IMPASSABLE. EXTREME TURBULENCE MAKES THE RIVER TOO HAZARDOUS FOR FLOATING. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$ OKC111-190955- /O.EXT.KTSA.FL.W.0004.130421T1140Z-130422T0243Z/ /BGSO2.1.ER.130421T1140Z.130421T1800Z.130421T2043Z.NO/ 855 PM CDT THU APR 18 2013 THE FLOOD WARNING CONTINUES FOR THE DEEP FORK RIVER NEAR BEGGS. * FROM SUNDAY MORNING TO SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 815 PM THURSDAY THE STAGE WAS 14.62 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE DEEP FORK RIVER NEAR BEGGS IS EXPECTED TO RISE ABOVE FLOOD STAGE SUNDAY MORNING AND CREST NEAR 18.5 FEET BY EARLY SUNDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATER SUNDAY AFTERNOON. * IMPACT...AT 19.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. WEBSTER ROAD NORTH OF THE GAGE SITE IS IMPASSABLE. && LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597 $$
290 WGUS84 KTSA 190659 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 159 AM CDT FRI APR 19 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. OKC001-191459- /O.EXT.KTSA.FL.W.0006.000000T0000Z-130420T0038Z/ /WTTO2.1.ER.130419T0239Z.130419T0600Z.130419T1838Z.NO/ 159 AM CDT FRI APR 19 2013 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR WATTS. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM FRIDAY THE STAGE WAS 16.96 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 17.0 FEET...MODERATE FLOODING OCCURS FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. FARMLANDS AND PERMANENT CAMPGROUNDS ARE AFFECTED. A FEW CABINS IN THE FIDLERS BEND AREA MAY HAVE MINOR FLOODING. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$
914 WGUS84 KTSA 191405 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 905 AM CDT FRI APR 19 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. OKC001-191435- /O.CAN.KTSA.FL.W.0006.000000T0000Z-130420T0038Z/ /WTTO2.1.ER.130419T0239Z.130419T0600Z.130419T1155Z.NO/ 905 AM CDT FRI APR 19 2013 THE FLOOD WARNING IS CANCELLED FOR THE ILLINOIS RIVER NEAR WATTS. * AT 800 AM FRIDAY THE STAGE WAS 11.69 FEET. * FLOOD STAGE IS 13.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE THIS MORNING. * FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE FALLING AND REMAIN BELOW FLOOD STAGE. THEREFORE...THE WARNING HAS BEEN CANCELLED. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 18, 11:02 AM CDT, 56 minutes earlier.
Area forecast discussion, Apr 18, 11:02 AM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1102 AM CDT THU APR 18 2013 ...UPDATE... .DISCUSSION... UPDATED FORECAST TO REMOVE THE MENTION OF THUNDER...WITH ONLY POST-FRONTAL SHOWERS EXPECTED INTO THE AFTERNOON FOR WESTERN AR AND FAR ERN OK. SHOULD SEE SOME RECOVERY IN TEMPS ACROSS ERN OK THIS AFTERNOON...ESPECIALLY IF SOME CLOUD BREAKS ARE REALIZED. TEMPS SHOULD STRUGGLE TO RISE MUCH MORE OVER CURRENT READINGS IN NW AR. UPDATED PRODUCTS HAVE BEEN SENT. && .PRELIMINARY POINT TEMPS/POPS... TUL 51 32 59 40 / 10 10 0 0 FSM 55 37 61 37 / 70 10 0 0 MLC 50 32 59 36 / 30 10 0 0 BVO 49 30 59 35 / 10 10 0 0 FYV 51 31 55 30 / 60 10 0 0 BYV 66 31 54 32 / 90 10 0 0 MKO 52 32 59 36 / 20 10 0 0 MIO 46 30 56 35 / 20 10 0 0 F10 51 32 59 37 / 20 10 0 0 HHW 53 36 60 36 / 40 10 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...18 LONG TERM....99
Hazardous weather outlook, Apr 18, 9:08 AM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
908 AM CDT THU APR 18 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-190045-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
908 AM CDT THU APR 18 2013
..AREAL FLOODING TO CONTINUE TODAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
AREAL FLOODING.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
THUNDERSTORMS WITH DANGEROUS LIGHTNING.
RISK...LIMITED.
AREA..FAR SOUTHEAST OKLAHOMA...NORTHWEST AND WEST CENTRAL
ARKANSAS.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING
DISCUSSION...
THE SEVERE THUNDERSTORM THREAT HAS ENDED THIS MORNING AS THE MAIN
LINE OF STORMS HAS MOVED EAST OF THE AREA. A FEW THUNDERSTORMS WILL
REMAIN POSSIBLE ACROSS NORTHWEST ARKANSAS AND FAR SOUTHEAST OKLAHOMA
THIS MORNING...BUT SEVERE WEATHER IS NOT EXPECTED.
DESPITE THE HEAVIEST RAINFALL TAPERING OFF...AREAS THAT EXPERIENCED
FLOODING PROBLEMS FROM EAST CENTRAL OKLAHOMA INTO NORTHWEST ARKANSAS
OVERNIGHT WILL CONTINUE TO SEE ONGOING AREAL FLOODING THIS MORNING
AND POSSIBLY INTO THE AFTERNOON AS RUNOFF IN AFFECTED AREAS PERSISTS.
MUCH COOLER AIR FILTER WILL CONTINUE INTO THE REGION BEHIND THE
EXITING COLD FRONT. MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
MAY SEE A LIGHT FREEZE FOR FRIDAY MORNING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
COLD OVERNIGHT LOWS ARE EXPECTED AGAIN SATURDAY MORNING PRIOR
TO A NOTICEABLE WEEKEND WARM UP. THUNDERSTORM CHANCES WILL RETURN
BY EARLY NEXT WEEK AS A STRONG SURFACE FRONT WILL BE POISED TO
MOVE ACROSS THE REGION ON TUESDAY...AND WILL LIKELY MARK THE
BEGINNING OF ANOTHER PERIOD OF WELL BELOW NORMAL TEMPERATURES.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Apr 18, 8:18 AM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
818 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM FLOOD 5 E MAZIE 36.11N 95.27W
04/18/2013 MAYES OK PUBLIC
TRUCK STUCK IN WATER OVER ROAD. SOCIAL MEDIA REPORT.
&&
SAALocal storm report, Apr 18, 8:31 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
831 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM HEAVY RAIN PEA RIDGE 36.45N 94.11W
04/18/2013 M4.58 INCH BENTON AR CO-OP OBSERVER
0820 AM HEAVY RAIN 4 SSE BRISTOW 35.78N 96.36W
04/18/2013 M4.12 INCH CREEK OK CO-OP OBSERVER
0820 AM HEAVY RAIN WEST SILOAM SPRINGS 36.18N 94.57W
04/18/2013 M4.06 INCH DELAWARE OK CO-OP OBSERVER
0820 AM HEAVY RAIN 1 NW BENTONVILLE 36.38N 94.22W
04/18/2013 M4.00 INCH BENTON AR CO-OP OBSERVER
0820 AM HEAVY RAIN 2 E HASKELL 35.82N 95.64W
04/18/2013 M4.99 INCH WAGONER OK CO-OP OBSERVER
0820 AM HEAVY RAIN 6 ESE KANSAS 36.17N 94.70W
04/18/2013 M4.66 INCH DELAWARE OK CO-OP OBSERVER
0820 AM HEAVY RAIN 4 S LOCUST GROVE 36.14N 95.17W
04/18/2013 M4.67 INCH MAYES OK CO-OP OBSERVER
&&
AEJLocal storm report, Apr 18, 8:51 AM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
851 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM FLASH FLOOD 5 N MORRIS 35.68N 95.86W
04/18/2013 OKMULGEE OK DEPT OF HIGHWAYS
WATER OVER HIGHWAY 52.
0100 AM FLASH FLOOD BEGGS 35.74N 96.07W
04/18/2013 OKMULGEE OK DEPT OF HIGHWAYS
WATER OVER HIGHWAY 16 AROUND 1 AM...VICINTY BEGGS.
0300 AM FLASH FLOOD 2 W WELTY 35.62N 96.44W
04/18/2013 OKFUSKEE OK DEPT OF HIGHWAYS
CULVERT WASHED OUT ON HIGHWAY 97 WEST OF WELTY. LOCATION
APPROXIMATE.
0300 AM FLASH FLOOD HASKELL 35.82N 95.67W
04/18/2013 MUSKOGEE OK COUNTY OFFICIAL
SEVERAL ROADS UNDER WATER AND IMPASSABLE IN HASKELL AREA.
&&
SAALocal storm report, Apr 18, 8:55 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
855 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM FLOOD 2 NNW BENTONVILLE 36.40N 94.22W
04/18/2013 BENTON AR BROADCAST MEDIA
WATER OVER THE INTERSECTION OF OAK HILLS DRIVE AND PEACH
ORCHARD ROAD. SOCIAL MEDIA REPORT
&&
SAALocal storm report, Apr 18, 9:35 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
935 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM TSTM WND DMG 5 WNW TULSA 36.16N 96.01W
04/17/2013 OSAGE OK BROADCAST MEDIA
FENCE DAMAGED BY WIND AND VERY LARGE TREE LIMB BROKEN.
SOCIAL MEDIA
1205 AM TSTM WND DMG BROKEN ARROW 36.05N 95.79W
04/18/2013 TULSA OK BROADCAST MEDIA
TREE DAMAGE NEAR 131ST AND GARNETT. SOCIAL MEDIA
1205 AM TSTM WND DMG STONEBLUFF 35.89N 95.74W
04/18/2013 WAGONER OK BROADCAST MEDIA
SIDING BLOWN OFF A HOUSE. LARGE TREE BLOWN DOWN. SOCIAL
MEDIA
1230 AM TSTM WND DMG 1 SE INOLA 36.14N 95.50W
04/18/2013 ROGERS OK BROADCAST MEDIA
ROOF BLOWN OFF A METAL BARN. SOCIAL MEDIA.
0530 AM FLOOD HIGHFILL 36.26N 94.36W
04/18/2013 BENTON AR BROADCAST MEDIA
PLEASANT VALEY ROAD FLOODED. SOCIAL MEDIA
0700 AM FLOOD FAYETTEVILLE 36.06N 94.16W
04/18/2013 WASHINGTON AR BROADCAST MEDIA
WATER OVER PORTION OF OLD MISSOURI ROAD. SOCIAL MEDIA
&&
SAALocal storm report, Apr 18, 9:40 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
940 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLOOD 7 S BIXBY 35.84N 95.88W
04/18/2013 OKMULGEE OK BROADCAST MEDIA
WATER ACROSS THE ROAD AT INTERSECTION OF BIXBY ROAD AND
HECTORVILLE ROAD. SOCIAL MEDIA
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:22 PM CDT | Special Weather Statement | TSA | Delaware | 53 min |
| Apr 17, 8:42 PM CDT | Special Weather Statement | TSA | Delaware | 33 min |
| Apr 17, 9:02 PM CDT | Special Weather Statement | TSA | Pawnee | 43 min |
| Apr 17, 9:38 PM CDT | Special Weather Statement | TSA | Creek, Osage, Washington | 52 min |
| Apr 17, 10:09 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 51 min |
| Apr 17, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 55 min |
| Apr 17, 10:46 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 44 min |
| Apr 17, 11:00 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 60 min |
| Apr 17, 11:12 PM CDT | Tornado Warning | TSA | Creek, Okmulgee | 33 min |
| Apr 17, 11:44 PM CDT | Tornado Warning | TSA | Creek, Okmulgee, Rogers, Tulsa, Wagoner | 31 min |
| Apr 17, 11:53 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 52 min |
| Apr 18, 12:17 AM CDT | Flash Flood Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more | 4 hr |
| Apr 18, 12:17 AM CDT | Tornado Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 28 min |
| Apr 18, 12:38 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Okmulgee and 2 more | 67 min |
| Apr 18, 12:46 AM CDT | Tornado Warning | TSA | Delaware, Mayes | 29 min |
| Apr 18, 1:00 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Ottawa and 2 more | 4 hr |
| Apr 18, 1:16 AM CDT | Tornado Warning | TSA | Delaware, Mayes, Ottawa | 44 min |
| Apr 18, 1:53 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware | 37 min |
| Apr 18, 2:19 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 56 min |
| Apr 18, 2:39 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware | 51 min |
| Apr 18, 2:46 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 44 min |
| Apr 18, 3:11 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Wagoner | 64 min |
| Apr 18, 3:16 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Ottawa | 4 hr |
| Apr 18, 4:28 AM CDT | Areal Flood Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 14 hr |
| Apr 18, 4:55 AM CDT | Areal Flood Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner | 14 hr |
| Apr 18, 7:15 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Delaware | 12 hr |
| Apr 18, 8:23 AM CDT | River Flood Warning | TSA | Cherokee, Delaware | 8 hr |
| Apr 18, 8:37 AM CDT | River Flood Warning | TSA | Okmulgee | 4 days |
| Apr 18, 9:08 AM CDT | River Flood Warning | TSA | Cherokee | 48 hr |
| Apr 18, 3:30 PM CDT | Freeze Warning | TSA | Craig, Creek, Nowata, Pawnee, Rogers, Tulsa and 1 more | 17 hr |
Nearby
River Flood Warnings in Oklahoma, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.